MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CORONARY BYPASS PACK PGYBK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CORONARY BYPASS PACK PGYBK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10544
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on (b)(6) 2023 reporting hole in outer wrapper.The actual sample has not been returned to deroyal for evaluation at this time.A potential root cause has been identified but is not limited to the following: mishandling of the tray from caser or unknown source at some point prior to use.Corrective action: this incident was reviewed with the production supervisors, due to employee is no longer employed by deroyal.Preventive action: weekly inspections are being performed by maintenance to inspect all manufacturing surfaces for potential hazards to outer packaging.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Hole in outer pack.

Brand Name
CORONARY BYPASS PACK PGYBK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key16775418
Report Number3005011024-2023-00024
Device Sequence Number7015032
Product Code LRO
UDI-Device Identifier00749756366342
UDI-Public00749756366342
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10544
Device Catalogue Number89-10544
Device Lot Number58042334
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown